# SDR LAT2002F00000

- Difficulty date: January 3, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N441SA
- Make and model: Cessna 441
- Aircraft serial: 4410172
- Engine: Garrtt TPE331*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079004
- Part serial: WE3670L
- Condition: Shorted
- Location: Engine
- Part time: 9 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING OF AIRCRAFT FOUND WITH EXCESSIVE CARBON CONTAMINATION.  REMOVED STARTER GENERATOR.  TEARDOWN REPORT REVEALED THE STARTER SHORTED.  CAUSE UNKNOWN.
